# SDR C2XA98BT045

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69902
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 385
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 8088777
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 3,918 hours
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

EWR - FLT 3308 - ON TAKEOFF FROM NEWARK, AIRCRAFT NR 1 ENGINE STARTED TO FEATHER, ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE TROUBLESHOT AND FOUND THE PROPELLER CONTROL UNIT TO BE CAUSING THE PROBLEM.  REMOVED AND REPLACED PCU WITH SERVICEABLE UNIT, OPERATIONALLY CHECKED GOOD.  (M)
